EconPapers    
Economics at your fingertips  
 

Choice under uncertainty: A model of applications for the social security disability insurance program

Janice Halpern and Jerry Hausman

Journal of Public Economics, 1986, vol. 31, issue 2, 131-161

Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (47) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-2727(86)90015-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Choice Under Uncertainty: A Model of Applications for the Social Security Disability Insurance Program (1985) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:31:y:1986:i:2:p:131-161

Access Statistics for this article

Journal of Public Economics is currently edited by R. Boadway and J. Poterba

More articles in Journal of Public Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-11-07
Handle: RePEc:eee:pubeco:v:31:y:1986:i:2:p:131-161